Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 356474, 8 pages
Research Article

Detecting Runoff Variation of the Mainstream in Weihe River

Xi’an University of Technology, Xi’an 710048, China

Received 23 August 2013; Accepted 16 October 2013

Academic Editor: G. H. Huang

Copyright © 2013 Qiang Huang and Jingjing Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Huang and Jingjing Fan, “Detecting Runoff Variation of the Mainstream in Weihe River,” Journal of Applied Mathematics, vol. 2013, Article ID 356474, 8 pages, 2013. doi:10.1155/2013/356474